Translator Disclaimer
2012 The Split Common Fixed Point Problem for Total Asymptotically Strictly Pseudocontractive Mappings
S. S. Chang, L. Wang, Y. K. Tang, L. Yang
J. Appl. Math. 2012(SI03): 1-13 (2012). DOI: 10.1155/2012/385638

Abstract

The purpose of this paper is to propose an algorithm for solving the split common fixed point problems for total asymptotically strictly pseudocontractive mappings in infinite-dimensional Hilbert spaces. The results presented in the paper improve and extend some recent results of Moudafi (2011 and 2010), Xu (2010 and 2006), Censor and Segal (2009), Censor et al. (2005), Masad and Reich (2007), Censor et al. (2007), Yang (2004), and others.

Citation

Download Citation

S. S. Chang. L. Wang. Y. K. Tang. L. Yang. "The Split Common Fixed Point Problem for Total Asymptotically Strictly Pseudocontractive Mappings." J. Appl. Math. 2012 (SI03) 1 - 13, 2012. https://doi.org/10.1155/2012/385638

Information

Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1295.47076
MathSciNet: MR2861928
Digital Object Identifier: 10.1155/2012/385638

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top